MAUDE Adverse Event Report: Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; Shoulder prosthesis, reverse configuration

Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; Shoulder prosthesis, reverse configuration
Catalog Number DWJ001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Subluxation (4525)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision procedures performed until aug 2026.During the review of the report, it was identified that on (b)(6) 2025 a patient required revision surgery due to infection, dislocation/subluxation, which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
TORNIER PERFORM REVERSED PRESS FIT SHORT POST
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50820937
Report Number0001649390-2026-00962
Device Sequence Number18811653
Product Code PHX
UDI-Device Identifier00846832091614
UDI-Public00846832091614
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ001
Device Lot Number7047BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale